# SDR P2EA00407

- Difficulty date: November 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE BS 178 BULKHEAD AT WL 196 FROM LBL 25 TO RBL 25 WITH CRACK.  L = 1.00 INCH.  W = 0.001 INCH.  REPLACED THE BS 178 BULKHEAD INTERCOSTAL AT WL 196 FROM LBL 25 TO RBL 25 IAW BOEING SB 737-53A1173 REV 3 DATED MAY 6, 1999, SECTION III PART VIII PARA B FIG 46.  (X)
